# SDR QXEA200800179

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,448 hours, 33,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 7002260723
- Part serial: 96125240
- Condition: Jammed
- Location: Ailerons
- Part time: 18,138 hours, 26,140 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PDX - FLIGHT 2193 (OTH-PDX) ON APPROACH WITH THE AUTOPILOT ON, EXPERIENCED A UNCOMMANDED ROLL TO THE LEFT.  AUTOPILOT WAS TURNED OFF AND THE WHEEL APPEARED TO BE JAMMED (NO MOVEMENT POSSIBLE).  CONTROL THEN BECAME UN-JAMMED AND OPERATED NORMALLY AFTER A FEW SECONDS.  LANDED WITH SPOILER CONTROL ONLY.  EMERGENCY DECLARED WITH ATC.  LANDING UNEVENTFUL. MAINTENANCE REPLACED THE AUTOPILOT AILERON SERVO.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
